MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM

COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Model Number CI1022
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed a wound infection three weeks following device activation.The patient was subsequently treated with antibiotic therapy (type not reported).The infection was reported to have resolved.The implanted device remains in place.

Brand Name
COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE
Common Device Name
COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hakim muhaimin jamil
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24596716
Report Number6000034-2026-01065
Device Sequence Number18532125
Product Code MCM
UDI-Device Identifier09321502069847
UDI-Public(01)09321502069847(11)250703(17)270702
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P970051/S225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale